# SDR USAA2012123100010

- Difficulty date: December 28, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 482 hours, 210 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Part serial: FR3721
- Condition: Low Pressure
- Location: L3 Door
- Part time: 482 hours, 210 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTED CIDS CAUTION "CHECK DOOR 3L PRESSURE".  SERVICED 3L DOOR DAMPER CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
